English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cosmological spacetimes not covered by a constant mean curvature slicing

Isenberg, J., & Rendall, A. D. (1998). Cosmological spacetimes not covered by a constant mean curvature slicing. Classical and Quantum Gravity, 15, 3679-3688.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59E4-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59E5-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Isenberg, J., Author
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206313
Other: 5230
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 Sequence Number: - Start / End Page: 3679 - 3688 Identifier: -